# SDR AALA201908319007

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 10,521 hours, 3,991 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 35300001
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 10-15 GALLONS OF JET FUEL SPILLED ONTO THE RAMP DUE TO MALFUNCTION OF SHUT OFF VALVE. MAINTENANCE CHANGED HIGH LEVEL SENSOR, OPS CHECK GOOD. NO LEAKS NOTED IAW AMM 28-46-00.
